# SDR 2002FA0000125

- Difficulty date: January 17, 2002
- Submitted: January 17, 2002
- Operation: General aviation
- Aircraft: PKMCA
- Make and model: Cessna TU206G
- Aircraft serial: U20601269
- Engine: Cont TSIO520M
- System (JASC): 7414 · Magneto/Distributor
- Part: Distributor Blk
- Part number: 10391586
- Condition: Broken
- Location: Magneto
- Part time: 452 hours
- Component: Magneto, Cont, S6RN1225
- Stage of operation: TX
- How discovered: O
- Nature of condition: R
- Precautionary procedure: D

## Discrepancy

THE CENTER BUSHING IN THE DISTRIBUTOR BLOCK IS LOOSE AND SHOWS SIGNS OF OVERHEATING.  AS A RESULT THE DISTRIBUTOR GEAR WOBBLED AND THE FINGER CONTACTED ALL THE HIGH TENSION CONTACT TOWERS AND GROUND THEM OFF.
